Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 809748, 5 pages
http://dx.doi.org/10.1155/2013/809748
Research Article

Instability of a Fifth-Order Nonlinear Vector Delay Differential Equation with Multiple Deviating Arguments

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 30 August 2012; Accepted 25 September 2012

Academic Editor: Beny Neta

Copyright © 2013 Cemil Tunç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cemil Tunç, “Instability of a Fifth-Order Nonlinear Vector Delay Differential Equation with Multiple Deviating Arguments,” Journal of Mathematics, vol. 2013, Article ID 809748, 5 pages, 2013. https://doi.org/10.1155/2013/809748.